MAUDE Adverse Event Report: ZimVie US Corp LLC IMPL TWIST MP-1 3.75 MM 8 MM; Dental Implant

ZimVie US Corp LLC IMPL TWIST MP-1 3.75 MM 8 MM; Dental Implant
Catalog Number 1988
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor followed the spline surgical procedures to place the implant (1988) at site #14.Three weeks after placement, the patient developed an infection accompanied by pain and inflammation.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D9: device availability unknown / not provided.G4: premarket identification k943604.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.

Brand Name
IMPL TWIST MP-1 3.75 MM 8 MM
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50303633
Report Number0001038806-2026-04318
Device Sequence Number15983902
Product Code DZE
UDI-Device Identifier00889024013117
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K013494
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1988
Device Lot Number2120002205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight154 LB